MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 6/40/80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 6/40/80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 357289
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
A passeo-35 balloon catheter was selected for treatment of an arteriovenous fistula.The device was advanced to the lesion and when starting to inflate the balloon up to 12 atm, when balloon ruptured.The device was withdrawn and the procedure was successfully completed.The patient was discharged home.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is inflated before balloon folding followed by a pressure test and a helium leakage test to confirm the air tightness.All instruments of the relevant lot passed these tests.The instrument was delivered in a leak-proof and pressure-tight condition.Based on the conducted investigations, no manufacturing or material related root cause could be determined.

Brand Name
PASSEO-35 6/40/80
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18004680
Report Number1028232-2023-05423
Device Sequence Number7638472
Product Code DQY
UDI-Device Identifier07640119558189
UDI-Public(01)07640119558189(17)2604
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Model Number357289
Device Catalogue NumberSEE MODEL NO.
Device Lot Number03235465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown